# SDR ABXA9700942

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5910130
- Condition: Corroded
- Location: Bs 1072
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FRAME AT F/STA 1072 CORRODED BETWEEN LONGERONS 17R AND 18R.  REMOVED CORROSION AND REPAIRED IAW ABX REA D953-19271-MR AND REA D953-19275.
